By Topic

Nonlinear adaptive motion control for manipulators with compliant joints

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jung-Hua Yung ; Dept. of Electr. Eng., Coll. of Technol. & Commerce, PingTung, Taiwan ; Li-Chen Fu

How to perform control and achieve stability of robotic manipulators with joint flexibility forms a problem of profound practical and theoretical interest. This paper is to investigate and to solve this problem without strict assumption on the joint stiffness. Here, an adaptive control scheme of a flexible-joint manipulator, which takes into account its full nonlinear dynamics, is presented. Without the knowledge of the system model, the developed control lams, requiring only the position and velocity information of the actuators and links, is capable of driving the link tracking errors asymptotically to zero, while maintaining the uniform boundedness of all signals in the closed-loop system. To demonstrate the effectiveness of the proposed control law, an example of a two-link flexible-joint manipulator is constructed and a number of computer simulations are performed which show quite satisfactory results

Published in:

Systems, Man, and Cybernetics, Part B: Cybernetics, IEEE Transactions on  (Volume:28 ,  Issue: 2 )